| Catalog Number |
5C4482A |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that there was a connection issue between the patient line of the amia cassette and minicap transfer set.The female connector of the transfer set remained ¿stuck¿ to the patient line of the cassette.This occurred during use of the devices for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event.No additional information is available.